MathSciNet Relay Station
MathSciNet bibliographic data
MR1414084 (98d:92016) 92D25 (35Q80 92D40)
López-Gómez, Julián On the structure of the permanence region for competing species models with general diffusivities and transport effects. Discrete Contin. Dynam. Systems 2 (1996), no. 4, 525–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement